Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thefloridapolock

7 months on tan , but still

Recommended Posts

I have been on tan for just about 7 months, I still get little break outs, just a few small spots, and the other day I got my first big one in a long time( not as big as they used to be) but still big , when measured to the little spots I have been getting.....

My question did anyone still go through this after 7 months... If the derm stops me at the end of the month.. will I start breaking out like I used to.... hhhhaaa I hope not.....

Tan has been so good to me so far... I have my life back... I do not want to start the hell over again... maybe he will let me do 1 more month....

p.s I still love tan... :dance:

Link to post
Share on other sites

I know how you feel, i'm going into my 8th month and still getting the odd breakout but they are no where near as bad as they use to be. I voiced my concern of this to my derm and she said that if it hasn’t stopped at the end of this month which is my last month it should stop within the weeks after I’ve finished. Hopefully she’s right cause like you said, I don’t want to have to go through everything all over again.

Link to post
Share on other sites

My first course was nine months long (after he tacked 3 months onto the end since i hadn't cleared) and i still hadn't cleared at that time. It wasn't small breakouts like you describe, it was still full-on cystic nastiness. I had to take a 2 month break and the derm planned to start me on a second course, but when the break was over i was completely clear and it remained in remission for about a decade.

Link to post
Share on other sites
My first course was nine months long (after he tacked 3 months onto the end since i hadn't cleared) and i still hadn't cleared at that time. It wasn't small breakouts like you describe, it was still full-on cystic nastiness. I had to take a 2 month break and the derm planned to start me on a second course, but when the break was over i was completely clear and it remained in remission for about a decade.

Does higher does mean faster remission? Cuz i'm thinking about talking to my derm about increasing my dose since i've only suffered very lightly from the side effects (i'm on 60mg at 70kg).

Link to post
Share on other sites

many people state they continue to clear after stopping the medication. i guess, once accutane has done it's job and you stop the medication, your skin starts to get back to it's normal self and heals better :rolleyes:

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×